# SDR DLM88090606

- Difficulty date: April 2, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99374909501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WIND LEADING EDGE RIB CRACKED AT XIS 136.421.  REPAIRED PER DELTA ERA 464864-14 REV ORG DATED 3/17/09.  FATIGUE CRACK WAS .5 INCHED AT THE LOWER FLANGE.  REPAIR IS TEMPORARY WITH REQUIRED INSPECTIONS EVERY C CHECK.
